It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kai on October 16, 2000 at 20:33:04:

In Reply to: Mary, Marilyn, Kai posted by Ann on October 16, 2000 at 19:20:51:

: I just read this board for the first time, and I cant"t tell you how my courage it has given me to read your messeges. I have been using bisacodyl EVERYDAY for the past 9 months.... I've known that it would be very difficult to get off them. I'm now going to stop after readeing your messages and try the mom. Before this board, I had no idea what to expect or how to help myself.... Dr's have been useless. I will keep posting to let you know how it goes for me
: Amy help or advice would be greatly appreciated...

Hi. It is a very difficult road but I am glad that after reading our messages you have made the decision to stop. I know it can be frustrating going to the doctors but at this point I feel I have no choice but to go back. I have scheduled an appointment in order to get a GI referral. I will see how it goes though. I wish you the best of luck. Keep posting so that we can know how you are doing.

Follow Ups

All times are GMT -7. The time now is 07:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!